# SDR AALA202504011898

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 43,554 hours, 18,722 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG17398
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 35,742 hours, 15,377 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR INADVERTENTLY PARTIALLY OPENED WITH SLIDE ARMED. INSPECTED GIRT BAR RETAINERS. NO DAMAGE FOUND. REMOVED AND REPLACED L1 DOOR SLIDE, PER WORK CARD 08L22125001.
